Alert archive / Minnesota / Winter Storm Watches in 2018

Winter Storm Watch 10, NWS Twin Cities, MN

April 16, 20187 counties in Minnesota

NWS Twin Cities, MN issued this winter storm watch at Apr 16, 2018, 3:25 AM CDT for 7 counties in Minnesota. It took effect at Apr 18, 2018, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 16, 2018, 3:25 AM CDT (08:25 UTC)
In effect from
Apr 18, 2018, 1:00 AM CDT
Expired
Apr 17, 2018, 3:18 AM CDT
In force
Issued by
NWS Twin Cities, MN

Counties Blue Earth County, MN, Faribault County, MN, Freeborn County, MN, Martin County, MN, Steele County, MN, Waseca County, MN, Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 112 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2018-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2018-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

808 
WWUS43 KMPX 160825
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
325 AM CDT Mon Apr 16 2018

...ACCUMULATING SNOW LIKELY FOR FAR SOUTHERN MINNESOTA TUESDAY
NIGHT THROUGH WEDNESDAY EVENING...

.A low pressure system coming out of the Central Plains Tuesday
will shift across Iowa Wednesday and into the Great Lakes
Wednesday night. A mixture of freezing rain, sleet and snow can 
be expected out of this system, although mainly snow is likely.
Much of far southern Minnesota can expect accumulating snow out 
of this system, with the heaviest snow along and south of a line 
from Saint James to Owatonna where between 5 and 8 inches of snow 
can be expected.

A Winter Storm Watch has been issued for late Tuesday night
through Wednesday evening for far southern Minnesota, including
areas along and south of a line from Saint James to Owatonna.

MNZ082>085-091>093-161630-
/O.NEW.KMPX.WS.A.0010.180418T0600Z-180419T0600Z/
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of St James, Mankato, Waseca, Owatonna, 
Fairmont, Blue Earth, and Albert Lea
325 AM CDT Mon Apr 16 2018

...WINTER STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
LATE WEDNESDAY NIGHT...

* WHAT...Heavy mixed precipitation possible. Total snow
  accumulations of 5 to 8 inches and ice accumulations of a light
  glaze are possible.

* WHERE...Portions of south central Minnesota.

* WHEN...From late Tuesday night through late Wednesday night.

* ADDITIONAL DETAILS...Plan on difficult travel conditions, 
  including during the morning commute on Wednesday. Significant 
  reductions in visibility are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

&&

$$
3 follow-up statements
933 
WWUS43 KMPX 162034
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
334 PM CDT Mon Apr 16 2018

...ACCUMULATING SNOW LIKELY FOR FAR SOUTHERN MINNESOTA TUESDAY
NIGHT THROUGH WEDNESDAY EVENING...

.A low pressure system coming out of the Central Plains Tuesday
will shift across Iowa Wednesday and into the Great Lakes
Wednesday night. Mainly snow is expected, though some brief mixes 
of freezing rain and sleet will be possible as well. Much of far 
southern Minnesota can expect accumulating snow out of this 
system, with the heaviest snow along and south of a line from 
Saint James to Owatonna where between 5 and 7 inches of snow can 
be expected.

A Winter Storm Watch remains in effect for late Tuesday night 
through Wednesday evening for far southern Minnesota, for areas
along and south of MN-60 west of Mankato and along and south of
US-14 east of Mankato.

MNZ082>085-091>093-170445-
/O.CON.KMPX.WS.A.0010.180418T0600Z-180419T0600Z/
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of St James, Mankato, Waseca, Owatonna, 
Fairmont, Blue Earth, and Albert Lea
334 PM CDT Mon Apr 16 2018

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH LATE WEDNESDAY NIGHT...

* WHAT...Heavy snow possible. Total snow accumulations of 4 to 7 
  inches are possible.

* WHERE...Portions of south central Minnesota.

* WHEN...From late Tuesday night through late Wednesday night.

* ADDITIONAL DETAILS...Plan on difficult travel conditions, 
  including during the morning commute on Wednesday. Significant 
  reductions in visibility are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

&&

$$
550 
WWUS43 KMPX 170536
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
1236 AM CDT Tue Apr 17 2018

...ACCUMULATING SNOW LIKELY FOR FAR SOUTHERN MINNESOTA TUESDAY
NIGHT THROUGH WEDNESDAY EVENING...

.A low pressure system coming out of the Central Plains Tuesday
will shift across Iowa Wednesday and into the Great Lakes
Wednesday night. Mainly snow is expected, though some brief mixes
of freezing rain and sleet will be possible as well. Much of far
southern Minnesota can expect accumulating snow out of this
system, with the heaviest snow along and south of a line from
Saint James to Owatonna where between 5 and 7 inches of snow can
be expected.

A Winter Storm Watch remains in effect for late Tuesday night
through Wednesday evening for far southern Minnesota, for areas
along and south of MN-60 west of Mankato and along and south of
US-14 east of Mankato.

MNZ082>085-091>093-171300-
/O.CON.KMPX.WS.A.0010.180418T0600Z-180419T0600Z/
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of St James, Mankato, Waseca, Owatonna, 
Fairmont, Blue Earth, and Albert Lea
1236 AM CDT Tue Apr 17 2018

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE WEDNESDAY NIGHT...

* WHAT...Heavy snow possible. Total snow accumulations of 4 to 7 
  inches are possible.

* WHERE...Portions of south central Minnesota.

* WHEN...From late tonight through late Wednesday night.

* ADDITIONAL DETAILS...Plan on difficult travel conditions, 
  including during the morning commute on Wednesday. Significant 
  reductions in visibility are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

&&

$$
038 
WWUS43 KMPX 170818
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
318 AM CDT Tue Apr 17 2018

...ACCUMULATING SNOW LIKELY FOR SOUTHERN MINNESOTA TUESDAY NIGHT 
THROUGH WEDNESDAY EVENING...

.A low pressure system coming out of the Central Plains today will 
shift across Iowa Wednesday and into the Great Lakes Wednesday 
night. Mainly light to moderate snow is expected, though some 
pockets of heavy snow will be possible around the Interstate 90 
corridor along with isolated thunderstorms. Much of southern 
Minnesota can expect accumulating snow out of this system, with 
the heaviest snow along and south of a line from Saint James to 
Owatonna where between 5 and 8 inches of snow can be expected.

A Winter Storm Warning has been issued for Martin, Faribault,
Freeborn, Waseca and Steele counties in southern Minnesota where 5
to 8 inches of snow can be expected. North of the warning, a
Winter Weather Advisory has been issued for areas along and south
of a line from Madison to Olivia to Biscay to Chaska to Apple 
Valley to Red Wing, where 3 to 6 inches of snow can be expected.
These warnings and advisories are in effect from late tonight 
through Wednesday evening.

MNZ091-171630-
/O.UPG.KMPX.WS.A.0010.180418T0600Z-180419T0600Z/
/O.NEW.KMPX.WS.W.0009.180418T0900Z-180419T0000Z/
Martin-
Including the city of Fairmont
318 AM CDT Tue Apr 17 2018

...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 5 to 7 
  inches are expected.

* WHERE...Martin County.

* WHEN...From 4 AM to 7 PM CDT Wednesday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions, 
  including during the morning commute on Wednesday. Expect 
  significant reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. The latest road conditions for
Minnesota can be found at 511mn.org and for Wisconsin at
511wi.gov, or by calling 5 1 1 in either state.

&&

$$

MNZ084-085-092-093-171630-
/O.UPG.KMPX.WS.A.0010.180418T0600Z-180419T0600Z/
/O.NEW.KMPX.WS.W.0009.180418T1200Z-180419T0600Z/
Waseca-Steele-Faribault-Freeborn-
Including the cities of Waseca, Owatonna, Blue Earth, 
and Albert Lea
318 AM CDT Tue Apr 17 2018

...WINTER STORM WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT
THURSDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 5 to 8 
  inches are expected.

* WHERE...Waseca, Steele, Faribault and Freeborn Counties.

* WHEN...From 7 AM Wednesday to 1 AM CDT Thursday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions, 
  including during the morning commute on Wednesday. Expect 
  significant reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. The latest road conditions for
Minnesota can be found at 511mn.org and for Wisconsin at
511wi.gov, or by calling 5 1 1 in either state.

&&

$$

MNZ082-171630-
/O.UPG.KMPX.WS.A.0010.180418T0600Z-180419T0600Z/
/O.NEW.KMPX.WW.Y.0020.180418T0900Z-180419T0000Z/
Watonwan-
Including the city of St James
318 AM CDT Tue Apr 17 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 4 to 6 
  inches are expected.

* WHERE...Watonwan County.

* WHEN...From 4 AM to 7 PM CDT Wednesday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions, 
  including during the morning commute on Wednesday. Expect 
  reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. The
latest road conditions for Minnesota can be found at 511mn.org
and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either
state.

&&

$$

MNZ083-171630-
/O.UPG.KMPX.WS.A.0010.180418T0600Z-180419T0600Z/
/O.NEW.KMPX.WW.Y.0020.180418T1200Z-180419T0600Z/
Blue Earth-
Including the city of Mankato
318 AM CDT Tue Apr 17 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM
CDT THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 4 to 6 
  inches are expected.

* WHERE...Blue Earth County.

* WHEN...From 7 AM Wednesday to 1 AM CDT Thursday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions, 
  including during the morning commute on Wednesday. Expect 
  reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. The
latest road conditions for Minnesota can be found at 511mn.org
and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either
state.

&&

$$

MNZ054-064-073-074-171630-
/O.NEW.KMPX.WW.Y.0020.180418T0900Z-180419T0000Z/
Lac Qui Parle-Yellow Medicine-Redwood-Brown-
Including the cities of Madison, Granite Falls, Redwood Falls, 
and New Ulm
318 AM CDT Tue Apr 17 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 
  inches are expected.

* WHERE...Lac Qui Parle, Yellow Medicine, Redwood and Brown 
  Counties.

* WHEN...From 4 AM to 7 PM CDT Wednesday.

* ADDITIONAL DETAILS...Plan on slippery road conditions, 
  including during the morning commute on Wednesday. Expect 
  reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. The
latest road conditions for Minnesota can be found at 511mn.org
and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either
state.

&&

$$

MNZ065>070-075>078-171630-
/O.NEW.KMPX.WW.Y.0020.180418T1200Z-180419T0600Z/
Renville-McLeod-Sibley-Carver-Scott-Dakota-Nicollet-Le Sueur-Rice-
Goodhue-
Including the cities of Olivia, Hutchinson, Gaylord, Chaska, 
Shakopee, Hastings, St Peter, Le Sueur, Faribault, and Red Wing
318 AM CDT Tue Apr 17 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM
CDT THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 
  inches are expected.

* WHERE...Portions of central, east central, south central and 
  southeast Minnesota.

* WHEN...From 7 AM Wednesday to 1 AM CDT Thursday.

* ADDITIONAL DETAILS...Plan on slippery road conditions, 
  including during the morning commute on Wednesday. Expect 
  reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. The
latest road conditions for Minnesota can be found at 511mn.org
and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either
state.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this winter storm watch went out at Apr 16, 12:34 AM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 16, 12:34 AM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1234 AM CDT Mon Apr 16 2018

.UPDATE for 06z taf discussion below...

&&

.SHORT TERM...(This evening through Monday)
Issued at 329 PM CDT Sun Apr 15 2018

Light snow showers continue today as the storm system responsible
for yesterday's blizzard was slow to exit the region. Areas to the
east can expect the most snow, while areas to the west will only see
light showers at times the rest of the afternoon. A few snow showers
will linger across western Wisconsin on Monday, but overall most of
the forecast area will by dry with some low stratus and northwest
winds of 10 to 20 mph. The warmest temperatures will be in western
Minnesota where lower 40s are possible, while the rest of the
forecast area will be in the 30s.

Early afternoon water vapor imagery was incredible in its depiction
of the synoptic cyclone across the central United States. The warm
conveyor belt was drawing up moisture from the warm waters of the
gulf. The areas of enhanced vorticity within the parent upper level
PV anomaly were the driving force behind the wrap-around snowfall
over Minnesota and Wisconsin. One area was responsible for the band
of heavy snow in eastern Minnesota through western Wisconsin. This
band could produce about 1 to 3 inches of snow over the rest of the
afternoon. Continued the current trend of the 03Z warning and
advisory expiration times for these locations, but trimmed off the
advisory to the southwest where the accumulating snow had ended.

.LONG TERM...(Monday night through Sunday)
Issued at 329 PM CDT Sun Apr 15 2018

The main time period of interest in the extended forecast is Tuesday
night into Wednesday. This storm has high-end potential to produce a
narrow band of a foot of snow on the northern side of the track.
However, uncertainties in the track are quite substantial considering
how compact the storm system is, especially in comparison to the
behemoth that just moved across the Upper Midwest this past weekend.
Pound for pound, this storm is equally as impressive.

A large reservoir of potential vorticity will quickly congeal into
a compact ball of positive vorticity as a an upper level wave takes
on a negative tile as it crosses the high plains and moves towards
the Upper Midwest. This will lead to cyclogenesis over the Cornbelt,
with an area of heavy, heavy precipitation northwest of the surface
low. The reason for the heavy precip is the tremendous forcing
associated with the positive vorticity advection by the thermal wind,
as well is the ageostrophic divergence from the sharp curvature of
the shortwave trough as it becomes amplified. Another impressive
feature of this storm is the fact the cold air can be traced to the
traced back to Lake Superior via the H850 temperature map and winds.

Models are in good agreement of at least an inch of QPF in the form
of snow, and the timing is favorable across the southwest with most
of it falling overnight. Meanwhile the snow will be falling during
the day as it approaches I-35 and heads east. The north/south
variability between the model is cause for concern. Do not have the
confidence to even consider a winter storm watch since the narrow
band of heavy snow could fall across northern Iowa, or it could fall
across central Minnesota. Once change made to forecast was to
significantly lower the potential for freezing rain. There should be
plenty of ice in areas where it is precipitating, so don't
anticipate any issues with having snow. There could be some sleet
across southern MInnesota, but over all it looks like mainly a
rain/snow event.

Did not make any changes to the rest of the forecast as the blended
guidance seemed reasonable.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1235 AM CDT Mon Apr 16 2018

MVFR CIGS remain over parts of the eastern area in the wake of the
storm. Moisture seems to be finally cutoff from the circulation
but may linger a few hours to the east. Otherwise a period of VFR
possible before more MVFR cigs return for mainly the eastern cwa
today. KAXN/KRWF will be on the edge. N-NW winds will become a bit
gusty into the late morning again mainly to the east. Should see
CIGS lift into the late afternoon with becoming VFR after that.

KMSP...
Snow is ending. May yet see a brief burst through about 08z but
overall trend is improving. May see a period of VFR cigs into the
early morning before more MVFR cigs develop in the cyclonic flow.
Expect erosion of clouds with toward evening then VFR.

/OUTLOOK FOR KMSP/
Tue...Mainly VFR. MVFR ceilings possible late. Wind E 5-10 kts.
Wed...MVFR conditions likely in -RA/-SN. Wind NE 5-10 kts becoming
NW.
Thu...MVFR with IFR possible. Wind NW at 10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

SHORT TERM...JRB
LONG TERM...JRB
AVIATION...DWE
Hazardous weather outlook, Apr 16, 3:20 AM CDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
320 AM CDT Mon Apr 16 2018

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
170915-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
320 AM CDT Mon Apr 16 2018

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Another wintry storm is expected to affect the area on Tuesday
night through Wednesday evening. Rain, freezing rain, sleet, and
snow all appear possible. Accumulating snow currently appears the
most likely across southern Minnesota and southwest Wisconsin.

Rainfall and snow melt will increase flood potential this week.
Some area rivers may climb to minor flood stage by midweek.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed through tonight.

In the hours before

Local storm report, Apr 15, 10:08 PM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1008 PM CDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HEAVY SNOW       2 W ALTOONA             44.79N 91.47W
04/15/2018  M12.5 INCH       EAU CLAIRE         WI   PUBLIC

            SNOWFALL TOTAL OVER 3 DAYS.

&&
Local storm report, Apr 15, 10:10 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1010 PM CDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     SNOW             COLLEGEVILLE ST JOHNS U 45.58N 94.39W
04/15/2018  M11.0 INCH       STEARNS            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION CLGM5, COLLEGEVILLE
            ST JOHNS UNIV.

&&
Local storm report, Apr 15, 10:18 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1018 PM CDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     SNOW             PRINCETON 2WSW          45.55N 93.64W
04/15/2018  M11.0 INCH       SHERBURNE          MN   COCORAHS

            COCORAHS STATION MN-SH-985, PRINCETON 2WSW.

&&
Local storm report, Apr 15, 10:24 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1024 PM CDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     SNOW             2 SSE EDINA             44.88N 93.34W
04/15/2018  M17.8 INCH       HENNEPIN           MN   COCORAHS

            STORM TOTAL SNOWFALL SINCE APRIL 13.

&&
Local storm report, Apr 15, 10:27 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1027 PM CDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     SNOW             8 SSE HILLMAN           45.90N 93.83W
04/15/2018  M11.9 INCH       MORRISON           MN   TRAINED SPOTTER

            STORM TOTAL SNOWFALL SINCE APRIL 13.

&&
Local storm report, Apr 15, 10:30 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1030 PM CDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     SNOW             1 SE FALCON HEIGHTS     44.98N 93.17W
04/15/2018  M16.0 INCH       RAMSEY             MN   PUBLIC

&&

Nearby

Winter Storm Watches in Minnesota, 2018Every winter storm watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.